MathSciNet Relay Station
MathSciNet bibliographic data
MR1129595 (92k:47073) 47B99 (46E15 46J15 47A20 47A30)
Popescu, Gelu von Neumann inequality for $(B({\scr H})\sp n)\sb 1$. Math. Scand. 68 (1991), no. 2, 292–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement